# SDR AALA202501029197

- Difficulty date: December 17, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 96,061 hours, 11,948 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 0EV1070A08G01
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: HISTORY OF 2F-1L LAVATORY DOOR UNABLE TO OPEN. **SUPPLEMENTAL REPORT FOR (AALA202412189197): REMOVED AND REPLACED 2F-1L LAVATORY DOOR ASSEMBLY. PER CMM 25-45-80**(CLOSED).
